Number of the records: 1  

Department of mathematics report series

  1. TitleDepartment of mathematics report series : University of South Bohemia České Budějovice
    Issue stat.České Budějovice : Jihočeská univerzita, 2008
    Year, No.Vol. 16, r. 2008, 2008
    ISSN1214-4681
    CountryCzech Republic
    LanguageCzech
    Copy count1, currently available 0, at library only 1
    Doc. KindSerials - volumes
    References - PERIODIKA - Souborný záznam periodika
    Call numberLocationSublocationInfo
    S VI/758/08Všeobecná studovnadepozitářIn-Library Use Only
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.